Last December I had this right when I fell asleep, waking up, sitting up, sometimes screaming, but always terrified. I too got scared to go to sleep. I was on 400mg of seroquel, plus some other tried and true meds...klonopin being one of them that I had been on for years. Well, everyone was baffled, because nothing had really changed in my meds except a prescrition antihistomine that my primary doc put me on. I was taken off the antihistimine and within 3 days I was "normal", so look at all your drugs, over the counter, other than pysch drugs and see if you can come up with anything. Good luck. I know what you are going thru is horrible. I hope you get relief soon.
I agree to check OTC meds - all meds - for interactions! I'm on Lamictal, Klonopin, and starting Seroquel.
I can't take:
I can't even remember the last of the list. I always think of benadrul and tylenol as "safe" and "benign" OTC meds. Well if you ever combine Lamictal and Benadryl, you'll never forget being curled up in a fetal position in a black room with a killer migraine.